# SDR USAA2009022790468

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 49,540 hours, 34,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834621
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON INTERCOSTAL AT BS 336, RBL 20.  REPLACED INTERCOSTAL AT BS 336, RBL 20 IAW B737 SRM 51-10-02.
